TITLE

GRAPHS WITH EQUAL DOMINATION AND 2-DISTANCE DOMINATION NUMBERS

AUTHOR(S)
RACZEK, JOANNA
PUB. DATE
March 2011
SOURCE
Discussiones Mathematicae: Graph Theory;2011, Vol. 31 Issue 2, p375
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
60008994

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics